# SDR IXXA06RNG025S

- Difficulty date: April 19, 2006
- Submitted: June 19, 2006
- Operation: Air carrier
- Aircraft: N823BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46064
- Aircraft time: 88,960 hours, 36,512 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Condition: Misrepaired
- Location: Zone 100
- Part time: 88,960 hours, 36,512 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK, AN IMPROPER REPAIR ON SKIN AT STATION 479, LONGERON 28-RIGHT.  DAMAGED SKIN SECTION WAS REMOVED AND REPAIR DOUBLER WAS FABRICATED AND INSTALLED IAW EWO ATI 53-055 AND SRM 53-2-5 FIGURE 14A.  THIS REPAIR CONSTITUTES A MAJOR REPAIR.
